# SDR DL76K010306

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 6,644 hours, 3,169 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Failed
- Location: Ee Bay
- Component: Flap/Slat Unit, 285T0049053
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE AND L/E SLAT DISAGREE, T/E INDICATED 20.  EMERGENCY DECLARED BY CREW.  REPLACED FLAP/SLAT ELECTRONICS UNIT.
